MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; FORTIFY 12MM CORE, HEIGHT 21-29MM

GLOBUS MEDICAL, INC. FORTIFY; FORTIFY 12MM CORE, HEIGHT 21-29MM
Model Number 151.052
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not returned for evaluation making a complete evaluation impossible.The three day post-operative images provided show the lower endplate clearly detached from the core and a subsidence in both the superior and inferior vertebral endplates.No immediate post-operative images were provided to verify that the fortify construct was correctly assembled.No determinations can be made as to the exact cause of the reported issue.The following sections have been updated for this supplemental report: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that the fortify inferior endplate of the cage dislodged from the core post-operatively requiring revision surgery.

Brand Name
FORTIFY
Common Device Name
FORTIFY 12MM CORE, HEIGHT 21-29MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18809734
Report Number3004142400-2019-00051
Device Sequence Number17953999
Product Code MQP
UDI-Device Identifier00889095042900
UDI-Public00889095042900
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.052
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient RaceWhite